# SDR SWAA2023061247836

- Difficulty date: May 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT STR 5L LEVEL FWD GALLEY AND LAV 2023-311264<[01] PERFORMED REPAIR ON FRAME ON BS 312 AT STR 5L LEVEL FWD GALLEY AND LAV IAW EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.;[02] PERFORMED REPAIR ON FRAME ON BS 312 AT STR 5L LEVEL FWD GALLEY AND LAV IAW EA M-22-153-01244. SEE INDIVIDUAL SIGN OFF BELOW.
